# SDR SWAA2020052142642

- Difficulty date: April 15, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT; LH Z-ANGLE HAS CORROSION AROUND FASTENER HOLES; BS: 420 TO 480+10; LBL: 24; WL: 155. / REMOVED L/H Z ANGLE CORROSION IAW SRM 53-00-53-1A2 VERIFIED WITH 10X MAGNIFY GLASS NO DEFECT NOTED; MATERIAL LOSS AND LIMIT; MEASURED .008' ALLOWED .004' LOSS OUT OF LIMIT IAW SRM 53-00-53-1A-2 FIG 103 SHEET 2 (D) AAR TOOL #29629 DUE 6/26/20 REMOVED L/H Z ANGLE IAW SRM 51-40-02-0G-0 VERIFY MATERIAL; VERIFIED MATERIAL IAW SRM 53-00-53-2R-5 P/N BAC1496-444 7075-T6 CLAD TAG 1 A21660 A21661; LOCATED AND DRILLED HOLES IAW SRM; 51-40-05-0G-0; TREATED AND PRIMED IAW SRM 51-20-01-0G-0; INSTALLED L/H 2 ANGLE IAW SRM- 51-40-05-0G-0 APPLIED CIC IAW SRM 51-20-01-0G-0 P/N 143A7501-183
